# SDR A6WA200740061

- Difficulty date: February 9, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,703 hours, 14,028 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BATT RIB CRACKED 1 INCH LONG AT UPPER AFT CORNER..  MAINTENANCE REPAIRED BATT RIB IAW REO 601R-57-51-046.  (K)
